# SDR ASAA2018030223767

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,962 hours, 6,861 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000,  FOUND THE NR 1 ENGINE ECONOMIC FAULT CODE 77-20871, TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE.  ACFT GROUNDED.  EVALUATION INPUT MONITORING OF T49.5 SYSTEM FOR PROBE S4 SHOWS BLANK WITH NO DISPLAY VALUE.  PERFORMED 77-21 / 804.  ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801.  TEMP PROBE COMPARATIVE VALUES WITHIN 25 DEGREES.   PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00. TEST PASSED WITH NO EEC FAULTS.
